Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 339-350
http://dx.doi.org/10.1155/S0161171284000363

Contact co-isotropic CR submanifolds of a pseudo-Sasakian manifold

Department of Mathematics, N.J. Institute of Technology, 323 M.L. King Jr. Boulevard Newark, 07102, N.J., USA

Received 5 April 1984; Revised 31 May 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladislav V. Goldberg and Radu Rosca, “Contact co-isotropic CR submanifolds of a pseudo-Sasakian manifold,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 339-350, 1984. https://doi.org/10.1155/S0161171284000363.